# SDR GTIA2020030235059

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 5,463 hours, 2,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUN L2, R1 & R2 DOOR ASSIST BOTTLES PRESSURE LOW, REQUIRES SERVICING-SERVICED L2, R1 & R2 ASSIST BOTTLES PRESSURE IAW AMM 52-10-00. NO LEAKS NOTED AT THIS TIME
